MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATORS

HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATORS
Model Number SAM 450P
Medical Device Problem Code Failure to Analyze Signal (1539)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 05/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Heartsine contacted the customer to request additional information on the patient.Heartsine requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.The customer provided heartsine with the available patient information.Patient fields in which information is not provided were intentionally left blank.Heartsine has requested return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.
 
Event or Problem Description
The customer contacted heartsine to report that their device did not analyze when connected to a patient.In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.The patient did not survive.
 
Additional Manufacturer Narrative
Heartsine evaluated the customer's device and verified the reported issue.It was observed through the electronic records of the device, the patient presented with a non-shockable rhythm, asystole.Following this, the device suddenly powered off.Heartsine determined that this was attributed to a failed +ve pogo-pin.Heartsine performed a clinical review of the reported issue observed through the electronic records of the event that chest compressions were performed when the pads were placed, artificing the ecg.As a result the device determined the rhythm to be shockable.When chest compressions stopped, the patient presented in asystole, a non-shockable rhythm.It could not be determined if the device performed as intended.The customer received a replacement device and the returned device archived by heartsine.
 
Event or Problem Description

Brand Name
PACKAGE,450P,PP01,EN,450-STR-US-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
Manufacturer (Section G)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI   BT3 9ED
Manufacturer Contact
brian blakeslee
207 airport road west
belfast BT3 9-ED
EI   BT3 9ED
4258674577
MDR Report Key22294185
Report Number3004123209-2025-00169
Device Sequence Number18210556
Product Code MKJ
UDI-Device Identifier05060167120695
UDI-Public05060167120695
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSAM 450P
Device Catalogue Number450-STR-US-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age47 YR
Patient SexFemale
Patient Weight68 KG
Patient RaceWhite